# SDR REXA201000034

- Difficulty date: March 10, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 4,579 hours, 3,517 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 3 MINUTES AFTER TAKEOFF, ACFT MASTER CAUTION WITH 'L ENG BLEED' MESSAGE.  CAPTAIN (PF) DIRECTED 1ST OFFICER (PM) TO CONDUCT QRH PROCEDURES.  DURING INITIAL TURN ON DEPARTURE, RECEIVED A LIGHTNING STRIKE TO NOSE.   AIR RETURN.  FOUND RT TRAILING EDGE HORIZ STAB TIP BURNT, ALL ACTIONS COMPLIED WITH FOR REO 670-55-12-017 GOOD FOR 600 FH.  ON NOSE FOUND 8 FASTENERS BURNT LT NOSE AFT OF RADOME WITHIN SERVICEABLE LIMITS ACCEPTABLE AS IS IAW SRM 53-00-00 TYPE 4.  OK TILL NEXT C CHECK WITH RE-INSP AT EACH 2ND A CHECK 531000 SEQ 1.
